# SDR UPS97422008

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Web
- Condition: Cracked
- Location: Bs 2060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CRACK IN LOWER FRAMEWEB CUTOUT CORNER AT BS. 2060, LBL.17.5.  REPAIRED CUTOUT CORNER ACC. SRM.53-10-04 FIG.43.
